On Asymptotically I-lacunary Statistical Equivalent Functions of Order α


Savaş R. , Sezer S. A.

KONURALP JOURNAL OF MATHEMATICS, vol.7, no.2, pp.470-474, 2019 (International Refereed University Journal)

  • Publication Type: Article / Article
  • Volume: 7 Issue: 2
  • Publication Date: 2019
  • Title of Journal : KONURALP JOURNAL OF MATHEMATICS
  • Page Numbers: pp.470-474

Abstract

The aim of this paper is to provide a new approach to some well known summability methods. We first define asymptotically I-statistical equivalent functions of order α, asymptotically Iθ -statistical equivalent functions of order α and strongly I-lacunary equivalent functions of order α by taking two nonnegative real-valued Lebesgue measurable functions x(t) and y(t) in the interval (1,∞) instead of sequences and later we investigate their relationship.